# SDR CA040112003

- Difficulty date: January 9, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 35,390 hours
- Engine: Pwa JT8D17
- System (JASC): 3242 · Brake
- Part: Brake Pads
- Part serial: B2790B11101
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, CREW REPORTED THAT THERE WAS SOME DRAGGING FELT WHEN THE BRAKES WERE APPLIED. THE AIRCRAFT RETURNED TO THE BLOCKS. A DETAILED INSPECTION WAS CARRIED OUT AND NR 4 BRAKE WAS FOUND UNSERVICEABLE. THE BRAKE PADS WERE DAMAGED AND BROKEN.  A SERVICEABLE BRAKE WAS INSTALLED IAW MM 32-41-31 AND CHECKED SERVICEABLE.  THERE WAS NO PROBLEM DURING SUBSEQUENT FLIGHT.
